1 Mar 2011
There are no interactions specific to taking these two drugs together. That being said, you should consult your doctor or pharmacist.
Did your doctor prescribe these two medications to be taken together? They are both for anxiety and panic disorder while the clonazepam is also prescribed for seizures. It may be overkill taking these two together for the condition you have. Please consult your doctor before taking these two medications at the same time.
Hope this helps,
1 Mar 2011
Often due to the extreme similarities between the two meds, doctors don't like to prescribe both Xanax and Clonazepam due to both being extremely similar in effects, and are difficult to distinguish between the two. It also becomes a bit more complicated if you ever want to get off of the benzos. Generally speaking, having one effective med is better than taking two, same is true with the Opioids for the most part, although sometimes you need something for breakthrough pain. On that same logic, I personally thought that having a low does of Klonopin working in the system around the clock would be great, and then just take the Xanax for when there's a peak in anxiety, but my doc basically told me that it was a bad idea for the reasons that I listed above. Please remember that I'm not a doctor, and the info that I'm providing is relayed via what I was told. It could very well be that my doc didn't like the idea due to the FDA or for some other reason...
perhaps a high chance of abuse. Just something to keep in mind.
Hope that this is of some help!
1 Mar 2011
Loricass~ My dr recently ordered xanax for me. I am currently on 2mg of Klonopin at night. He told me when I start the xanax to stop the klonopin and he told me the same thing when he put me on Valium. I dont know about the Cymbalta but the way he explained it the Valium and Xanax with the Klonopin could make it more potent and that was his concern. One needed to replace the other. Your dr may tell you different. I hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently on 2mg.BID, but have had an increase in anxiety and panic attacks last few days.
3 answers • 10 Oct 2009
1 answer • 18 Jan 2011
... able to stop them because of that. I have been taking them 32 years. I don't think they help me any more, and they are a marker whenever I ...
5 answers • 6 Jun 2012
5 answers • 8 Aug 2012